# SDR VNAA20250320001

- Difficulty date: March 19, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 47,650 hours, 37,455 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BA670450733
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00214387 SN: 00876 DISCREPANCY: FLOOR SEAT TRACK LOCATED AT F.S.985-F.S.1000 RBL 9 FOUND TO BE CORRODED. CORRECTIVE ACTION: REMOVED FLOOR SEAT TRACK LOCATED AT F.S.985-F.S.1000 RBL 9 IAW CRJ 700 AMM 53-00-49-000-802-A06. INSTALLED NEW SERVICEABLE SEAT TRACK PN: BA670-45073-3 AT F.S.985 - F.S.1000 ON RBL 9 IAW CRJ-700 SRM 51-21-11-001-001-A01, 51-23-00-001-001-A01 AND 51-41-04-001-001-A01
